MAUDE Adverse Event Report: Tri-State DE Mexico, S. DE R.L. DE C.V Medline; COMPARTMENT PRESS. MONITORING KIT

Tri-State DE Mexico, S. DE R.L. DE C.V Medline; COMPARTMENT PRESS. MONITORING KIT
Catalog Number CMPSN001AH
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
COMPARTMENT PRESS. MONITORING KIT
Manufacturer (Section D)
Tri-State DE Mexico, S. DE R.L. DE C.V
calzada presidente venustiano
mexicali, baja california 21383
MX  21383
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50309172
Report Number3004519921-2026-00059
Device Sequence Number10687936
Product Code OEZ
UDI-Device Identifier10653160341222
UDI-Public10653160341222
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCMPSN001AH
Device Lot Number2025072290
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown